Imperial College London

ProfessorPierreDegond

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 1474p.degond Website CV

 
 
//

Location

 

6M38Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Degond:1997:10.1016/S0764-4442(97)84605-8,
author = {Degond, P and Genieys, S and Jungel, A},
doi = {10.1016/S0764-4442(97)84605-8},
journal = {COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE},
pages = {227--232},
title = {An existence result for a strongly coupled parabolic system arising in nonequilibrium thermodynamics},
url = {http://dx.doi.org/10.1016/S0764-4442(97)84605-8},
volume = {325},
year = {1997}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Degond,P
AU - Genieys,S
AU - Jungel,A
DO - 10.1016/S0764-4442(97)84605-8
EP - 232
PY - 1997///
SN - 0764-4442
SP - 227
TI - An existence result for a strongly coupled parabolic system arising in nonequilibrium thermodynamics
T2 - COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE
UR - http://dx.doi.org/10.1016/S0764-4442(97)84605-8
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1997XQ65000021&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 325
ER -